# SDR NACA2019070800068

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546564
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: BS986 BELTFRAME RIGHT HAND SIDE @ S17R FLOORBEAM TO BELTFRAME ATTACH FASTENER HOLES DAMAGED. CORRECTIVE ACTION: STA 986 BELTFRAME RT SIDE @ STR 17R WITH DAMAGED FLOORBEAM TO BELTFRAME ATTACH FASTENER HOLES, REPLACED IAW DWG #65-46564 REV B. NEW BELTFRAME INSTALLED IAW DWG #65- 46564 REV B & SRM 51-40-02 PARA 4, 7 REV 119.
